# SDR HALA2017030400047

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 55,230 hours, 10,146 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2628
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED THE RT BOOST PUMP IAW AMM 28-22-03. OPS CHECKED GOOD. SECURITY CHECKED OK. LEAK CHECKED OK. OK FOR SERVICE.
